www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/1358

Title: Deformation theory of abelian categories
Authors: Lowen, Wendy
VAN DEN BERGH, Michel
Issue Date: 2006
Publisher: American Mathematical Society
Citation: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 358(12). p. 5441-5485
Abstract: In this paper we develop the basic infinitesimal deformation theory of abelian categories. This theory yields a natural generalization of the wellknown deformation theory of algebras developed by Gerstenhaber. As part of our deformation theory we define a notion of flatness for abelian categories. We show that various basic properties are preserved under flat deformations and we construct several equivalences between deformation problems.
URI: http://hdl.handle.net/1942/1358
DOI: 10.1090/S0002-9947-06-03871-2
ISI #: 000242401400010
ISSN: 0002-9947
Category: A1
Type: Journal Contribution
Validation: ecoom, 2007
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version393.79 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.